# SDR QXEA2025042400933

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 5,945 hours, 4,687 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FD DOOR HARD TO OPEN. REMOVED FROM SERVICE. CLEANED LATCH MECHINISM. OPERATES NORMALLY. RETURNED TO SERVICE. NO PARTS REPLACED.
